# SDR DALA2020030301549

- Difficulty date: March 1, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 79,925 hours, 13,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01 EA CRACK APPROX 0.300 INCH IN LENGTH ON THE FUSELAGE SKIN BELOW THE 9TH STRINGER -ATTACH RIVET ALONG S-13 AR .AFT OF FRAME 1654.5 AS MARK PER W/C 5330- 01229-01B STEP 4. THE 01 EA CRACK ON FUSELAGE SKIN BELOW THE 9TH STRINGER -ATTACH RIVET ALONG S-13AR .AFT OF FRAME 1654.5 REPAIRED AS PER B767-400 SRM 53-80-01-2R REPAIR 7 .RELEASE 59.00 DATE 12/19/19. INSPECTION THRESHOLD :WITHIN 7500 FLIGHT CYCLES FROM THE REPAIR INSTALL.METHOD :EXTERNAL DETAILED INSPECTION AND EXTERNAL -LOW FREQUENCY EDDY CURRENT INSPECTION .INTERVAL :7500 FLIGHT CYCLES LOG-PAGE UPDATED (1511519)
